# SDR USAAD98201

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47588
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 14597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE FIRST CLASS SECTION CEILING EMERGNCY LGIHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES FOR THE FIRST CLASS SECTION CEILING EMERGENCY LIGHTS.  (M)
